# SDR TWAA9807301

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N997Z
- Make and model: Doug DC-9-32
- Aircraft serial: 47029
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Corroded
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 15 MAINTENANCE CHECK, FOUND UPPER TE PANEL FORWARD OF RT WING AILERON UPPER SURFACE, OUTBOARD AREA HAD SEVERAL FASTENER HEADS STRESSED AND ALL SKIN PILLOWING.  REPLACED TE SKIN PANEL, NEW PANEL INSTALLED PER SRM 51-01.  (M)
